# SDR CALA9701575

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16884
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Cockpit Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN COCKPIT RT WINDOW RETAINER DOUBLER.  THE COCKPIT RT WINDOW RETAINER DOUBLER WAS REMOVED AND REPLACED IAW EA SA 006-5600-01004.
